Alert archive / Michigan / Wind Chill Advisories in 2015

Wind Chill Advisory 5, NWS Gaylord, MI

February 20, 201522 counties in Michigan

NWS Gaylord, MI issued this wind chill advisory at Feb 20, 2015, 2:49 AM EST for 22 counties in Michigan. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2015, 2:49 AM EST (07:49 UTC)
Expired
Feb 20, 2015, 10:00 AM EST
In force
7 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 00:00Z, 7.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 00:00Z on 2015-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 00:00Z on 2015-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WWUS43 KAPX 200749
WSWAPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
249 AM EST FRI FEB 20 2015


MIZ008-015>036-041-042-201500-
/O.NEW.KAPX.WC.Y.0005.150220T0749Z-150220T1500Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
249 AM EST FRI FEB 20 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. 

* WIND CHILL VALUES...VERY COLD OVERNIGHT TEMPERATURES WILL
  GRADUALLY INCREASE THROUGH DAYBREAK. HOWEVER...A LIGHT WIND WILL
  CONTINUE TO PRODUCE WIND CHILL READINGS RANGING FROM 15 TO 25 BELOW
  ZERO THROUGH MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF VERY COLD AIR
AND WIND WILL GENERATE LOW WIND CHILLS.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this wind chill advisory went out at Feb 19, 11:56 PM EST, 2 hours 53 minutes earlier.

Area forecast discussion, Feb 19, 11:56 PM EST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1156 PM EST THU FEB 19 2015

.UPDATE...
ISSUED AT 915 PM EST THU FEB 19 2015

SCT LAKE EFFECT SHSN CONTINUE ALONG COASTAL BENZIE/MANISTEE
COUNTIES. ACTIVITY HAS GOTTEN A BIT OF A BOOST WITH THE INITIAL
DEVELOPMENT OF LAND BREEZES...PROVIDING A BRIEF UPTICK IN
CONVERGENCE. 1000-850MB WINDS REACH A MINIMUM AT 06Z (CIRCA
5KT)...WEAK ENOUGH SUCH THE LAND BREEZE WILL LIKELY (BRIEFLY) WIN
OUT AND PUSH ALL ACTIVITY OFFSHORE. BUT BY DAYBREAK/12Z...THE
1000-850MB FLOW WILL BACK TO THE SW AND INCREASE TO 15KT. THAT
WILL REINTRODUCE SHSN TO LEELANAU/BENZIE/MANISTEE.

ELSEWHERE...CLEAR AND FRIGID. A NUMBER OF LOCALES IN BOTH
PENINSULAS HAVE ALREADY REACHED -20F. HAVE LOWERED MIN TEMPS SOME
5-10F OUTSIDE OF MARINE-INFLUENCED AREAS.

&&

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 341 PM EST THU FEB 19 2015

MAIN CONCERN CONTINUES TO BE THE TIMING OF THE END OF THE LAKE
EFFECT SNOWS OVER PORTIONS OF NORTHWEST LOWER MICHIGAN AND THE
VERY COLD TEMPERATURES/WIND CHILLS OVERNIGHT AND INTO FRIDAY
MORNING. MODELS CONTINUE TO BE IN AGREEMENT WITH A VERY DRY AIR
MASS MOVING INTO THE NORTHERN GREAT LAKES REGION DURING THE
EVENING HOURS...PUTTING AN END TO THE LAKE EFFECT SNOW SHOWERS
THAT HAVE BEEN PERSISTENT OVER PORTIONS OF NORTHWEST LOWER
MICHIGAN THROUGHOUT THE DAY...MAINLY LEELANAU TO MANISTEE
COUNTIES. EVEN WITH THE DRY AIR MASS MOVING IN...LAKE CLOUDS MAY
STILL PERSIST OVER PORTIONS OF NORTHWEST LOWER MICHIGAN WITH THE
WINDS CARRYING 850MB TEMPERATURES STILL NEARING -25C OVER THE
REMAINING OPEN WATERS OF LAKE MICHIGAN. THE ONLY AREA THESE CLOUDS
MAY CAUSE OVERNIGHT TEMPERATURES TO NOT PLUMMET WOULD BE WEST OF A
LINE FROM GRAND TRAVERSE BAY TO CADILLAC...AS THESE CLOUDS COULD
PERSIST THROUGHOUT THE PERIOD ALONG WITH THE OPEN WATERS STILL
MODERATING THE SURFACE TEMPERATURES A BIT AS THE WINDS MOVE
ONSHORE. TEMPERATURES WILL PLUMMET AFTER SUNSET...DROPPING INTO
THE -20S ONCE AGAIN BY 10PM TO MIDNIGHT. WIND CHILL READINGS MAY
REACH WIND CHILL ADVISORY CRITERIA ONCE AGAIN FRIDAY MORNING AS
SOUTHERLY WINDS BEGIN TO INTENSIFY AND BECOME GUSTY AS THE HIGH
PRESSURE RIDGE AXIS MOVES EAST OF NORTHERN MICHIGAN AND THE CENTER
OF THE HIGH PRESSURE MOVES TO OUR SOUTHEAST. PRESSURE GRADIENTS
WILL TIGHTEN AS A LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS
APPROACHES THE GREAT LAKES REGION. UNCERTAINTY WHETHER THE WIND
CHILL READINGS WILL REACH BETWEEN -20 TO -30F FOR ONLY A FEW HOURS
FRIDAY MORNING WILL DEPEND ON HOW RAPIDLY TEMPERATURES INCREASE
WITH WAA ON THE AFOREMENTIONED SOUTHERLY WINDS.

&&

.SHORT TERM...(FRIDAY THROUGH SUNDAY)
ISSUED AT 341 PM EST THU FEB 19 2015

...SNOW ARRIVES LATE FRIDAY/BRIEF MODERATION IN TEMPS BEFORE
COLDER TO END WEEKEND...

HIGH IMPACT WEATHER POTENTIAL:  BITTER COLD TO START THE DAY FRIDAY
THOUGH TEMPERATURES WILL MODERATE.  WIDESPREAD MOSTLY LIGHT SNOW
FRIDAY NIGHT INTO SATURDAY WITH SOME ENHANCED SNOW TOTALS POSSIBLE
FRIDAY NIGHT NEAR LAKE MICHIGAN.

PATTERN SYNOPSIS/FORECAST: DEEP LONG WAVE TROUGH ANCHORED OVER
EASTERN NORTH AMERICA...500MB HEIGHT ANOMALIES NEARLY 4 STANDARD
DEVIATIONS BELOW THE MEAN FROM THE LOWER LAKES TO THE CAROLINAS.
BROAD MEAN RIDGING ALONG THE WEST COAST HAS BEEN FLATTENED BY
SEVERAL SHORT WAVE TROUGHS COMING OVER THE TOP...AS +PNA WEAKENS AND
-EPO DEEPENS WITH RIDGE AXIS FORECAST TO REFORM (AND STRENGTHEN) A
LITTLE FARTHER OUT INTO THE EASTERN PACIFIC.  HIGH LATITUDE SHORT
WAVE ENERGY EMERGING FROM ABOVE THE ARCTIC CIRCLE WILL DROP DOWN THE
WEST SIDE OF THE MEAN LONG WAVE TROUGH.  THIS WILL ALLOW TROUGH AXIS
TO RETROGRADE THIS WEEKEND.  CORE OF THE LOW UPPER LEVEL HEIGHT
ANOMALIES SLIDE INTO NEW ENGLAND FOR FRIDAY...WITH UPPER LEVEL FLOW
ACTUALLY BACKING MORE WEST-SOUTHWESTERLY SATURDAY PRIOR TO HEIGHT
FALLS ASSOCIATED WITH ARCTIC SHORT WAVE TROUGH ARRIVING SUNDAY.

ARCTIC HIGH PRESSURE SPANNING THE MISSISSIPPI VALLEY AND UP INTO
NORTHWEST ONTARIO TODAY...AND WILL HEAD EAST TO THE MID ATLANTIC
FRIDAY.  SOUTHERLY WINDS ON THE BACK SIDE OF THE ANTICYCLONE WILL
ALLOW TEMPERATURES TO MODERATE ACROSS THE GREAT LAKES/MIDWEST TO
START THE WEEKEND.  A WEAKENING FRONTAL BOUNDARY WILL PUSH INTO
MICHIGAN SATURDAY...WHILE LOW PRESSURE SPINS UP OVER THE CENTRAL
PLAINS.  FORECAST TREND WITH THIS LATTER FEATURE (OUTSIDE OF
CANADIAN GUIDANCE) HAS BEEN TOWARD A FLATTER MORE DISORGANIZED
SYSTEM...WITH INCREASING COLD NORTHWEST FLOW INTO MICHIGAN FOR
SUNDAY AS NEXT ARCTIC HIGH DROPS INTO THE PLAINS.

PRIMARY FORECAST CONCERNS: NEED FOR ADDITIONAL WIND CHILL HEADLINES
FRIDAY MORNING.  WIDESPREAD WARM ADVECTION SNOWFALL FRIDAY NIGHT/
SATURDAY.  COLD AIR RETURNS SATURDAY NIGHT/SUNDAY WITH MORE LAKE
SNOW SHOWERS.

FRIDAY...BIT OF A TRICKY TEMPERATURE FORECAST TO START THE DAY
FRIDAY AS WINDS WILL START PICKING UP FROM THE SOUTH/SOUTHWEST
ESPECIALLY ACROSS EASTERN UPPER/NORTHWEST LOWER...WHICH SHOULD ALSO
TRANSLATE INTO A QUICK RECOVERY FROM BITTERLY COLD OVERNIGHT LOWS.
WIND CHILLS MAY BE CLOSE TO ADVISORY CRITERIA...BUT THINK WHAT WE'LL
DO IS ALLOW CURRENT WIND CHILL HEADLINES TO EXPIRE ON SCHEDULE AT
00Z/7 PM...AS WITH WINDS DROPPING OFF WILL NOT HAVE THE SPEED
CRITERIA (AT OR ABOVE 10 MPH) TO JUSTIFY CONTINUED HEADLINES
(THOUGH DOWNSTATE OFFICES DON'T UTILIZE WIND CRITERIA...DON'T ASK
I'M JUST THE MESSENGER).  WILL THEN SEE HOW TRENDS DEVELOP
OVERNIGHT AS TO WHETHER WE'LL NEED WIND CHILL HEADLINES FRIDAY
MORNING (CURRENT FORECAST HAS TEENS/20S BELOW ZERO WIND CHILLS
AROUND DAYBREAK WHICH MODERATE QUICKLY DURING THE MORNING).

LEFTOVER SNOW SHOWERS ALONG THE LAKE MICHIGAN SHORELINE SOUTH OF THE
LEELANAU PENINSULA WILL GET PUSHED TOWARD SHORE AND ELONGATE
NORTH/NORTHEAST WITH TIME AT LOW LEVEL FLOW PICKS UP...EXTENDING
PARALLEL TO THE SHORELINE TOWARD THE STRAITS REGION/MACKINAC COUNTY.
MEANWHILE...WARM ADVECTION CLOUDS WILL SPREAD IN FROM THE WEST
DURING THE MORNING...LOWERING THROUGH THE DAY AND WILL EVENTUALLY
YIELD SOME LIGHT SNOW THOUGH MAY NOT SPREAD EAST OF THE I-75
CORRIDOR UNTIL EARLY EVENING.  SNOW EXPECTED TO BE PREVALENT FRIDAY
NIGHT...NOT PARTICULARLY HEAVY ON THE ACCUMULATIONS (1-2 INCHES)
WITH SOME POTENTIAL FOR ENHANCEMENT IN SOUTHWEST FLOW OFF LAKE
MICHIGAN.  WILL BE A LITTLE MORE BROAD HERE WITH SNOW ACCUMULATIONS
(2-3/2-4 INCHES) FROM MANISTEE COUNTY NORTH TO LEELANAU COUNTY AND
INTO PARTS OF EASTERN UPPER...NOT GOING TO TRY AND PINPOINT EXACTLY
WHERE HEAVIER BANDS MAY SET UP.

SATURDAY...WEAK LOW/MID LEVEL TROUGHING/CYCLONIC FLOW LIKELY TO KEEP
PERIODIC SNOW SHOWERS GOING ACROSS THE FORECAST AREA DURING THE DAY
SATURDAY...WEAKENING SATURDAY NIGHT.  TEMPERATURES WILL EDGE CLOSER
TO WHAT THEY SHOULD BE FOR LATE FEBRUARY WITH HIGHS IN THE 20S...BUT
THAT WILL BE JUST A TEASE WITH STRONGER COLD AIR ADVECTION GETTING
UNDERWAY SATURDAY NIGHT.  LOWS SUNDAY MORNING EXPECTED BACK IN THE
SINGLE DIGITS ABOVE AND BELOW ZERO.

SUNDAY...AS COLD AIR DEEPENS SUNDAY AND 850MB TEMPERATURES MAKE A
RETURN BACK BELOW -25C...WILL SEE A TRANSITION TO NORTHWEST FLOW
LAKE INDUCED SNOW SHOWERS BREAK OUT DOWNWIND OF LAKES SUPERIOR AND
MICHIGAN.  HIGHS SUNDAY LIKELY BACK INTO THE SINGLE DIGITS ABOVE
ZERO...WITH SOME TEENS OVER SOUTHEAST PORTION OF THE FORECAST AREA
IMPACTED BY DOWNSLOPING WINDS OFF THE HIGHER TERRAIN.

&&

.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 341 PM EST THU FEB 19 2015

THE PERIOD STARTS OFF FAIRLY QUIET AS HIGH PRESSURE IS CENTERED TO
OUR SOUTHWEST OVER IA/IL. WITH NORTHWEST FLOW AND H8 TEMPS IN THE
-30C TO -26C RANGE...COULD SEE OCCASIONAL LIGHT LAKE EFFECT SNOW
SHOWERS (DESPITE INCREASING ICE COVERAGE AND FAIRLY LIMITED
MOISTURE) NEAR THE LAKE MICHIGAN SHORELINE AND IN NORTHERN CHIPPEWA
COUNTY OFF OF LAKE SUPERIOR INTO MONDAY MORNING...BUT LOOKS FAR FROM
A BIG SNOW-MAKER AT THIS POINT.

THE NEXT SYSTEM OF INTEREST APPROACHES THE AREA TUESDAY AND WHILE
THE DETAILS IN TERMS OF TIMING AND OVERALL STRENGTH ARE YET TO BE
NAILED DOWN...IT LOOKS LIKE MUCH OF THE CWA WILL BE IN FOR ANOTHER
ROUND OF LIGHT SNOW. AT THIS JUNCTURE...DEFINITELY LOOKS POSSIBLE TO
SEE AT LEAST A BIT OF LAKE ENHANCEMENT ALONG THE IMMEDIATE LAKE
MICHIGAN SHORELINE AS WEST TO WEST-SOUTHWEST WINDS REMAIN STEADY FOR
A PERIOD OF TIME TUESDAY AFTERNOON/EVENING. BEHIND THIS SYSTEM...
ANOTHER ROUND OF COLD AIR PUSHES IN TO NORTHERN MICHIGAN FOR
MIDWEEK...WITH H8 TEMPS FALLING AGAIN TO THE MIDDLE 20S BELOW
ZERO OR COLDER...RESULTING IN HIGH TEMPERATURES ONCE AGAIN STUCK
IN THE SINGLE DIGITS ACROSS MUCH OF THE CWA FOR THE WEDNESDAY-
THURSDAY TIME FRAME.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1156 PM EST THU FEB 19 2015

-SN AND IFR CONDITIONS DEVELOPING FRI AFTERNOON/EVENING.

COLD HIGH PRESSURE CENTERED IN THE LOWER OHIO VALLEY. LAKE EFFECT
CLOUDS/-SHSN CONTINUE TO GRAZE BY MBL...OTHER SITES ARE VFR. AS
THE RIDGE OF HIGH PRESSURE MOVES EAST...AND LOW LEVEL WINDS
BACK...LAKE EFFECT WILL BE REDISTRIBUTED TO THE NE. THUS EXPECT
LOWER CLOUDS TO RETURN TO TVC/PLN LATE TONIGHT INTO EARLY FRIDAY.
FOR NOW KEPT THOSE SITES VFR...MBL STILL MVFR. AS THE NEXT LOW
PRESSURE SYSTEM ADVANCES FROM THE NORTHERN PLAINS FRIDAY...-SN
WILL DEVELOP AT MBL/TVC/PLN TOWARD LATE AFTERNOON...APN IN THE
EVENING. IFR VSBYS EXPECTED.

LIGHT WINDS TONIGHT. SOUTHERLY BREEZES FRIDAY. LLWS FRIDAY EVENING
MBL/APN...WITH STRONGER SSW FLOW JUST OFF THE DECK.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

UPDATE...JAZ
NEAR TERM...TJL
SHORT TERM...JPB
LONG TERM...GILLEN
AVIATION...JAZ
Hazardous weather outlook, Feb 20, 12:05 AM EST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1205 AM EST FRI FEB 20 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-201100-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1205 AM EST FRI FEB 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

BITTERLY COLD TEMPERATURES ARE EXPECTED OVERNIGHT...WITH LOWS IN
RANGING FROM 10 BELOW TO 30 BELOW ZERO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A ROUND OF MAINLY LIGHT SNOW WILL IMPACT NORTHERN MICHIGAN FRIDAY
NIGHT INTO SATURDAY. HOWEVER...LOCALIZED HEAVIER ACCUMULATIONS ARE
POSSIBLE FOR COUNTIES BORDERING LAKE MICHIGAN.

REINFORCING PUSHES OF COLD AIR ARE LIKELY SUNDAY...THEN AGAIN FOR
WEDNESDAY AND THURSDAY OF NEXT WEEK.

THE PERSISTENT COLD WEATHER THROUGH NEXT WEEK WILL INCREASE THE
THREAT FOR FLOODING DUE TO ICE JAMS ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED. HOWEVER...SPOTTERS ARE
ALWAYS ENCOURAGED TO REPORT SNOW AMOUNTS...ICE JAMS...OR EXTREME
TEMPERATURES AT ANY TIME. REPORTS MAY BE MADE ONE OF THREE WAYS:

ONLINE: WEATHER.GOV/GAYLORD
FACEBOOK: FACEBOOK.COM/NWSGAYLORD
TWITTER: TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

JPB/JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 1:41 PM ESTWinter Weather AdvisoryAPXBenzie, Manistee7 hr

Nearby

Wind Chill Advisories in Michigan, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.